# SDR F3LA200600147

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 10,544 hours, 4,937 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2701 · Control Column Section
- Part: Control Stick
- Part number: D27310001000A0
- Part serial: FR3030
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT UPON APPROACH, AT APPROXIMATELY 10 FT ABOVE THE RUNWAY, AIRCRAFT ABRUPTLY NOSED OVER DURING FLARE WITH FULL AFT STICK HELD (HAND-FLOWN APPROACH).  NO ECAM WARNINGS OR OTHER INDICATIONS.  THE FLIGHT DATA RECORDER HAS BEEN DOWNLOADED AND THE INFORMATION IS BEING REVIEWED.  A SUPPLEMENTAL SDR WILL BE PREPARED AND SUBMITTED UPON RESOLUTION OF THE DISCREPANCY.  ON 10/25/06,  MAINTENANCE REPLACED THE CAPTAIN'S SIDE STICK CONTROL ASSY AS PRECAUTIONARY AND PERFORMED OPS TEST IAW MM 27-92-41-400-001.  OPS TEST NORMAL.  PERFORMED OPERATIONAL CHECK FLIGHT.  CHECK FLIGHT SATISFACTORY, NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
